MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS CARDIOROOT; VASCULAR POLYESTER GRAFT
Model Number HEWROOT0026
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests including a 100 % visual inspection.No anomaly was found.A visual inspection of the complaint device was performed by our quality assurance manager.The returned product was impregnated by an uncolored and odorless liquid.On the inner side, at one end of the graft, yellow substance and light yellow areas can be observed.This phenomenon corresponds to a collagen peel-off.The other end and the external side of the graft do not present any abnormality.No conclusion can be drown.The conducted investigation would tend to indicate that the product was meeting its specification at the time of manufacturing.However, the product, as it was received, does not conform to the specification.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.Please note that, as per instruction for use, care should be taken when handling the graft to avoid damaging the collagen coating.
 
Event or Problem Description
The hospital reported that during an ascending aorta dissection procedure, a cardioroot graft was being implanted and had to be removed because of a yellow substance on the interior part of the graft.No patient effect was reported.

Brand Name
CARDIOROOT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6618110
Report Number1640201-2017-00017
Device Sequence Number13572002
Product Code DSY
UDI-Device Identifier00384401013891
UDI-Public00384401013891
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2021
Device Model NumberHEWROOT0026
Device Catalogue NumberHEWROOT0026
Device Lot Number16B25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2017
Initial Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1